# SDR SIMA201008404

- Difficulty date: March 23, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 17,868 hours, 13,199 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: S243
- Condition: Inoperative
- Location: Cabin
- Part time: 17,868 hours, 13,199 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2757 THE CREW REPORTED THAT THE PORTABLE MEGAPHONE DOES NOT WORK.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PORTABLE MEGAPHONE ASSEMBLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
